How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Other
Category: Endocrinology
Satisfied Customers: 42289
Experience:  Experienced physician, undergraduate studies at MIT, studied Engineering, qualified to answer your questions.
Type Your Endocrinology Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I've been using injectable testosterone , and my hair is getting

Customer Question

I've been using injectable testosterone , and my hair is getting thin on my head,if I cut down or stop will my hair stop falling out and re- grow?
Submitted: 5 months ago.
Category: Endocrinology
Expert:  Dr. David replied 5 months ago.
This is Dr. Davidtoo much testosterone can cause hair loss.yes, cutting down or stopping your testosterone injections can help your hair stop falling out and regrowlet me know if you have other questions.if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me: for using

Related Endocrinology Questions